Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 76

All articles in this issue are freely accessible.

An estimate for the ruin probability in a model with variable premiums and with investments in a bond and several stocks
M. O. Androshchuk.
Theor. Probability and Math. Statist. 76 (2008), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368734
The invariance principle for the Ornstein–Uhlenbeck process with fast Poisson time: An estimate for the rate of convergence
B. V. Bondarev and A. V. Baev.
Theor. Probability and Math. Statist. 76 (2008), 15-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368735
A location invariant moment-type estimator. I
Cheng-Xiu Ling, Zuoxiang Peng and Saralees Nadarajah.
Theor. Probability and Math. Statist. 76 (2008), 23-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368736
Markov renewal limit theorems
S. V. Degtyar’.
Theor. Probability and Math. Statist. 76 (2008), 33-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368737
On the asymptotic degeneration of systems of linear inhomogeneous stochastic differential equations
Oleksander Il’chenko.
Theor. Probability and Math. Statist. 76 (2008), 41-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368738
Overshoot functionals for almost semicontinuous processes defined on a Markov chain
E. V. Karnaukh.
Theor. Probability and Math. Statist. 76 (2008), 49-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368739
Maximal upper bounds for the moments of stochastic integrals and solutions of stochastic differential equations with respect to fractional Brownian motion with Hurst index $H<1/2$. II
Yu. V. Kozachenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 76 (2008), 59-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Modelling log Gaussian Cox processes with a given reliability and accuracy
Yu. V. Kozachenko and O. O. Pogorilyak.
Theor. Probability and Math. Statist. 76 (2008), 77-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368741
The first integrals for systems of stochastic differential equations with jumps
G. L. Kulinich and S. V. Kushnirenko.
Theor. Probability and Math. Statist. 76 (2008), 93-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368742
A theorem on the distribution of the rank of a sparse Boolean random matrix and some applications
V. I. Masol and S. V. Popereshnyak.
Theor. Probability and Math. Statist. 76 (2008), 103-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368743
On the rate of convergence to the normal distribution of the number of false solutions of a system of nonlinear random Boolean equations
V. I. Masol and S. Ya. Slobodyan.
Theor. Probability and Math. Statist. 76 (2008), 117-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368744
Existence and uniqueness of the solution of a stochastic differential equation, driven by fractional Brownian motion with a stabilizing term
Yu. S. Mishura and S. V. Posashkov.
Theor. Probability and Math. Statist. 76 (2008), 131-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368745
Random motions in inhomogeneous media
E. Orsingher and N. E. Ratanov.
Theor. Probability and Math. Statist. 76 (2008), 141-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368746
Limit theorem for maximal segmental score for random sequences of random length
B. L. S. Prakasa Rao and M. Sreehari.
Theor. Probability and Math. Statist. 76 (2008), 155-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368747
The distribution of a random sum of exponentials with an application to a traffic problem
Frank Recker.
Theor. Probability and Math. Statist. 76 (2008), 159-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368748
An estimator for the parameters of concentrations of two-component mixtures with censored data
A. Yu. Rizhov.
Theor. Probability and Math. Statist. 76 (2008), 169-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368749
Consistency of an estimator of the parameters of a polynomial regression with a known variance relation for errors in the measurement of the regressor and the echo
S. V. Shklyar.
Theor. Probability and Math. Statist. 76 (2008), 181-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2368750